# SDR C2XA04RI005

- Difficulty date: August 6, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 6,531 hours, 5,154 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MAINTENANCE FOUND SERVICE DOOR EMERGENCY LIGHT NOT ILLUMINATING. MAINTENANCE RESECURED EXIT SIGN CONNECTORS AND PERFORMED A SATISFACTORY OPERATIONAL TEST.
